# SDR ABXA080089

- Difficulty date: March 7, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 60,032 hours, 56,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, FOUND CORROSION OF FUSELAGE SKIN AROUND THE LEFT STATIC PORT PLATE.  REMOVED LEFT STATIC PORT PLATE, FOUND FUSELAGE SKIN UNDER THE PLATE CORRODED BEYOND LIMITS.  REPAIRED SKIN IAW DC9 SRM 53-04, FIGURE 31, SHEET 1.
